IJPAM: Volume 75, No. 2 (2012)

SOME REMARKS ON THE QUASI F-MOMENT PROBLEM

A.S. Okb El Bab$^1$, Hossam A. Ghany$^{2}$, A. El Hadi$^3$
$^{1,2,3}$Mathematics Department
Faculty of Since
Azhar University
Naser City, Cairo, EGYPT
$^2$Department of Mathematics
Faculty of Science
Taif University
Hawia, P.O. Box 888, Taif, SAUDI ARABIA


Abstract. This paper is devoted to give some properties of the so called quasi $F$-moment problem generated by orthogonal polynomials. Different relations between different types of quasi $F$-moment problem are explained. Some transformations between different types of quasi $F$-moment problems are given.

Received: November 12, 2011

AMS Subject Classification: 43A62, 43A22, 43A10

Key Words and Phrases: moment problem, orthogonal polynomial

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 75
Issue: 2